# SDR AALA20010267

- Difficulty date: January 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT INSPECTION, EMERGENCY EXIT LIGHT CONNECTOR PIN NOT SEATED.  REINSTALLED EMERGENCY EXIT LIGHT CONNECTOR PIN AT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
